# SDR UPS98526604

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Engine: Rroyce RB211535E437
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

NR 2 ENG VIB INDICATOR WENT TO 5.0 YELLOW RANGE ON CLIMB-OUT LEVELED OFF POWER TO IDLE, VIB WENT TO 2.8 - 4.3 FLUCTUATING.  ENG SHUT DOWN.  RETURN TO PIE.  AWAITING PARTS, USED A/C 707 TO PICK UP LOAD.  VISUAL CK OF INLET AND EXHAUST AND CHIP DETECTORS OK.  MONITOR FAILED SELF CK.
